# SDR SIMA20220615001

- Difficulty date: June 15, 2022
- Submitted: June 19, 2022
- Operation: Air carrier
- Aircraft: N299JJ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000847
- Aircraft time: 4,112 hours, 2,646 cycles
- System (JASC): 3242 · Brake
- Part: Piston
- Condition: Broken
- Location: Mlg Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING LANDING GEAR NO DISPATCH BRAKE OVERHEAT ON MAIN RIGHT LANDING GEAR.FOUND #3 BRAKE ASSEMBLY WITH BROKEN PISTONS MISSING PRESSURE PLATE.-C/A-(RAR OF R/H MLG SLIDING TUBE, BRAKES, AND TIRES)."TRANSFERED FROM NRWC# 099-ORD-00702" REF NRWC #'S 099-ORD-00703, 00704, 00709, AND 00715 FOR MORE CORRECTIVE ACTIONS.
